# SDR CA020211001

- Difficulty date: February 10, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 27,731 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 85310380
- Condition: Cracked
- Location: Nlg Ww
- Part time: 27,861 hours, 31,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG WHEEL WELL BOX STRUCTURE WAS FOUND CRACKED WHILE DOING TASK 5310/27D (DETAILED VISUAL INSPECTION).DAMAGE WAS REPAIRED IN ACCORDANCE TO REPAIR DRAWING RD 8-53-2376
